Title

Bingham Fluid-Flow Through A Circular Pipe With Permeable Wall

Authors

Authors

K. Vajravelu; S. Sreenadh; S. Ramakrishna;P. V. Arunachalam

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Z. Angew. Math. Mech.

Keywords

Mathematics, Applied; Mechanics

Journal Title

Zeitschrift Fur Angewandte Mathematik Und Mechanik

Volume

67

Issue/Number

11

Publication Date

1-1-1987

Document Type

Note

Language

English

First Page

568

Last Page

569

WOS Identifier

WOS:A1987L232200006

ISSN

0044-2267

Share

COinS